Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Med Wash Out Advice - Please Help! Sandra62

Posted by Quintal on April 6, 2007, at 18:29:44

In reply to Med Wash Out Advice - Please Help!, posted by Sandra62 on April 6, 2007, at 16:32:36

That was a refreshingly clear, well-structured post Sandra! I think Zyprexa is most likely the drug causing the blunting - it's notorious for that. Zyprexa, Lexapro and Klonopin are probably responsible for the anorgasmia, but mostly the Lexapro and Zyprexa (based on my own experiences). I'd keep the Lamictal for now, especially if you're staying on the Klonopin as benzos can cause emotional lability and a short temper (a bit like alcohol can) when taken alone. I had good results with Lamictal/Klonopin combo, so I know that can work. I've also experienced that feeling of fear starting to creep into every corner of life - far more pervasive than the original, and it's a common problem with long-term benzo use. Long term, it may be better to reserve them for p.r.n (as required) use, and Xanax (if you can get it in Costa Rica) is a probably better for that purpose and less likely to cause depression.

Q


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Quintal thread:747617
URL: http://www.dr-bob.org/babble/20070402/msgs/747649.html